Volume 18, No 4, 2011, P. 66-76

UDC 519.716
S. S. Marchenkov
On classificatons of many-valued logic functions by means of automorphism groups

Three operators of FE-, FEC-, and QFEC-closures are defined in many-valued logic on the base of FE-language of functional equations. It is proved that all three operators generate the same classifications on the set of k-valued logic functions. It coincides with a classification based on automorphism groups.
Bibliogr. 9.

Keywords: many-valued logic function, automorphism group.

Marchenkov Sergei Seraphimovich 1
1. Lomonosov Moscow State University,
Leninskie gory, 119991 Moscow, Russia
e-mail: mathcyb@cs.msu.su

 © Sobolev Institute of Mathematics, 2015